# SDR SWAA2023012786225

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACH TAB AT AFT CARGO BAY BS767+1; RBL22.<[01] EVALUATED CORROSION ON INTERCOSTAL ATTACH TAB BS 767+1 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] REMOVED AND REINSTALLED INTERCOSTAL ATTACH TAB AT AFT CARGO BAY BS767; RBL22. IAW SRM 51-40-02-0G-0 AND DWG 146A0081.;[04] VERIFIED CORRECTIVE ACTION 3.
